Rash?
+ Reply to Thread
Results 1 to 2 of 2

Thread: Rash?

  1. #1
    Contributor
    Join Date
    Mar 2009
    Posts
    34

    Default Rash?

    After my DH and I have sex he breaks out in a rash. I have been taking clomid for 3 months now and this started when i started taking the medicine. Any one else had a problem with this?

  2. #2
    Mega Poster raingirl28's Avatar
    Join Date
    Apr 2007
    Location
    Ontario
    Posts
    3,417

    Default

    Not sure. I would have him talk to the doctor. It could be an allergy to the drug? Is it like hives?
    Rachael & Rob 08/10/08
    Destiny isn't a matter of chance, it's a matter of choice.
    6 years, 3 REs, 2 surgeries, 5 IUIs, success on the 5th try!
    Baby Girl Rowan ~ Dec 10, 2013 ~


+ Reply to Thread

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
v -->

About Us | Contact Us | Privacy Policy | Sitemap | Terms & Conditions